Show ratings & reviews for

2.8 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

24 People found this comment helpful

I have been supplementing my Vitamin D per Doctors recommendations for approximately 6mo to a year. My levels were 24 then 22 in which my Dr increased my dose from 2000IU to 3000IU. I recently had it checked again and my level came back 38.8 so my Dr. increased it again to 4000IU is this normal? What is a normal reading of your vitamin D count? I have read that too much vitamin D is bad for yo...

Most voted negative review

3 People found this comment helpful

My doctors office called after I had another swelling of the knee issue and advised me I had a Vitamin D deficiancy. I do ache all the time. I just started taking Vitamin D this evening. So far so good. No side effects. The doctor said the pain would not be as bad but it would never go away. Did not diagnose it, just said my Vitamin D level was low. Can something else be going on? Will I ne...

Shared reviews and ratings

CJ | 55-64 | Female | On medication for less than 1 month | Patient
6/12/2009
Condition: Other
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

It was recommended to me to improve sleep and it did. I have Fibro. and use meds to sleep so this was great. Slept better but in the last weeks been noticing being overwhelmed at work, irritable, and getting more body pain. Today I hurt a lot. Chiro doc even wondered why. After reading the side effects, I understand why I am getting worse, not better. I will miss the apparent sleep improvement and daytime alertness, but I also see more dark circles showing up. So it appeared I was sleeping better but obviously not getting deep rem sleep. Be aware of the side effects and start at a low dosage.

Report this postFill 3Created with Sketch.
melanie | 45-54 | Female | On medication for less than 1 month | Patient
5/15/2009
Condition: Vitamin D Deficiency
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

i was tested at having a level of 7 for my vitamin d. so my doctor started me out at 1000mg a day. i felt so bad i could not move. so he dropped it down to 4oomg daily. i am hurting so bad still i can hardly move and i am extremely sensitive to sunlight now. has anyone else experienced that? i am taking dry vitamin d 3. HELP???

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for 1 to 6 months | Patient
4/28/2009
Condition: Vitamin D Deficiency
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

I am 39yrs (not40 yet lol) i just started vit d my level was 7.I am expierencing everything everyone else is.My Bones ache for 2 days after.I feel that is what i need maybe its working.But i am feeling better,I don't sleep all the time.I have a bit more energy.So i am satisfied with this overall.

Report this postFill 3Created with Sketch.
Anonymous | 35-44 | Female | On medication for 1 to 6 months | Patient
4/18/2009
Condition: Vitamin D Deficiency
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I have had a rash on my arms, legs and back since Ibegan 50,000 once a week. Occasional sharp pains in my right side that go through to my back. The pains in my muscles and soft tissue has emproved, but the price has been too high. I feel like an ichy lepper.

Report this postFill 3Created with Sketch.
stephnied | 45-54 | Female | On medication for less than 1 month | Patient
4/12/2009
Condition: Vitamin D Deficiency
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction

I have just started taking vit.d 1.25mg softgel. For several weeks my hips and legs have ached almost constantly. My dr. has prescribed naproxen also. So far I have taken two vitamind d doses, and been using naproxen for two weeks. I make sure that I take them with food and water, and at the same time. 2x a day with naproxen, and 2x a week with vit.d. I have noticed my energy levels up, since taking the vit. d so far. I was diagnosed with level 15. My doctor told me that 30 is the normal range. Hope this helps.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More